MathSciNet Relay Station
MathSciNet bibliographic data
MR1653141 17A05 (15A63)
Dieterich, Ernst Zur Klassifikation vierdimensionaler reeller Divisionsalgebren. (German) [On the classification of four-dimensional real division algebras] Math. Nachr. 194 (1998), 13–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement